# SDR 2DYA20110810003

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N884DA
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 68,034 hours, 23,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING SECOND ATTEMPT OF EVACUATION EXERCISE L-1 DOOR SLIDE AGAIN FAILED TO DEPLOY.   REMOVED SLIDE, REMOVED AND INSPECTED GIRT BAR FITTING, FOUND METALLIC OCSTRUCTION.  REMOVED OBSRUCTION AND CLEANED BOTH FITTINGS, REPOSITIONED NUT PLATES IN THRESHOLD TO ALLOW FOR PROPER CLEARANCE. INSTALLED FITTINGS AND THRESHOLD, SEALED ALL PARTS IAW SRM 51-30-1. INSTALLED ORIGINAL SLIDE AND PERFORMED OPERATIONAL CHECK, CHECKED GOOD, SLIDE DEPLOYED AND INFLATED SUCCESSFULLY
